Ask a doctor

Juvederm Has Settled in a Pool Above Cheekbones

I had Juvederm treatments and the product has settled in a pool above my cheekbones. Is there anything I can do to diminish this myself without going back to my Doctor and paying more money to fix this. Thank you

Doctor Answers (5)

Filler

+1

It the filler "pooled" in an area that you are unhappy with, you should talk to your doctor. Sometimes it can be masaged but other times it needs to be dissolved.


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Too much Juvederm in the cheeks

+1

If you are unhappy with Juvederm in your cheeks, there is something you can have done for it to help.  You should speak to your doctor about hyaluronidase, an enzyme that can degrade the product.  If you do nothing, your body will absorb the product on its own, however this may take several months.

Joshua Zeichner, MD
Manhattan Dermatologist
5.0 out of 5 stars 1 review

Hyaluronidase can be injected to remove the Juvederm

+1

An expert injector should be familiar with hyaluronidase.  It is an enzyme that can be injected into the area and it will remove the Juvederm within 24 hours.   You can then start over with fresh product.  If your injector was not an experienced expert with fillers, go to someone who is and have him or her remove the Juvederm and then re-treat you.

Lorrie Klein, MD
Laguna Niguel Dermatologic Surgeon
5.0 out of 5 stars 165 reviews

Juvederm

+1

I hope your doctor is a plastic surgeon or dermatologist. You should go back to the doctor when there are complications, or unsatisfactory results. Best is to disolve the juvederm and start from the begining. Choose your doctor who you can work with in good results and bad ones too

Samir Shureih, MD
Baltimore Plastic Surgeon

Juvederm under eyes

+1

I would hope you have a good enough relationship with your doctor to contact him/her about this problem.  Certainly he/she doesn't you walking around town advertising those kind of results.  You should contact them immediately.  This is a relatively easy problem to fix (in most cases) with a product called hyaluronidase.

Yoash R. Enzer, MD, FACS
Providence Oculoplastic Surgeon
4.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.